# SDR P2EA99356

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Disbonded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, RIGHT AILERON INBOARD TRAILING EDGE DISBONDED AT REAR SPAR AREA.  REPAIRED RIGHT AILERON PER SRM 51-40-6, PAR 5.  (M)
